The Michigan Mathematical Journal

Interference phenomena for entire functions.

R. P. Boas, Jr.

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 3, Issue 2 (1955), 123-132.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1028990023

Digital Object Identifier
doi:10.1307/mmj/1028990023

Mathematical Reviews number (MathSciNet)
MR0080148

Zentralblatt MATH identifier
0072.07403

Subjects
Primary: 30.0X

Citation

Boas, R. P. Interference phenomena for entire functions. Michigan Math. J. 3 (1955), no. 2, 123--132. doi:10.1307/mmj/1028990023. https://projecteuclid.org/euclid.mmj/1028990023


Export citation